Benepali not working as well as Enbrel???

Hi everyone, I'm currently having an awful flare. I switched to Benepali 6 months ago from Enbrel. Since then, I've been getting worse. Terrible fatigue, lots of swollen joints, my knee has ballooned...but my blood tests aren't showing anything? I rang my Rheumatology nurse who wasn't very sympathetic and made me feel as if I was making it up. They're going to inject my knee next week, so I now have to grit my teeth for another 9 days. I feel fairly despondent to be honest. Has anyone else's Ra worsened since switching to Benepali??

Skip

Featured Content

HealthUnlocked Health Blogger Awards

Which blogger helps you manage your condition?

Vote now

Featured by HealthUnlocked

5 Replies

oldestnewest
  • Mine hasn't got worse but I still get problems with my hands and needed a steroid injections in each hand 2 months ago plus last week when at my fitness class my right knee felt as if it was giving way a couple off times , so I've been wearing a knee support since and I'm getting terrible fatigue and it seems to be the day after I have my mtx injection20mgs

  • Oh dear, it's grim isn't it? I was really good for several years and it's all been quite a shock to feel so awful again. What a lonely disease this is!

  • Maybe they're needing to try you on something else they say that sometimes the biological needs changed after a few years , hope you get sorted soon xxx

  • Make a rheumy appointment and ask to go back to Enbrel.

  • Hia Julie,

    I'm late to this party! See my thread on the same subject, link under here!

    healthunlocked.com/nras/pos...

    Did you get anything resolved since your post?

    D

You may also like...